PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 40(54), pp. 63--71 (1986)
ON A FUNCTIONAL WHICH IS QUADRATIC ON A-ORTHOGONAL VECTORS
Hamid Drljevi\'cEkonomski fakultet, Mostar, Yugoslavia
Abstract: Let $X$ be a complex Hilbert space, $\dim X\geq 3$ and $A$ be a bounded selfadjoint operator defined on $X$. We give a representation of a continuous functional $H$ defined on $X$ under the condition that $H$ is quadratic on $A$-orthogonal vectors.
Classification (MSC2000): 39B70
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts